MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT300
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, not provided.Date of event: unknown; not provided.Best estimate date is between (b)(6) to (b)(6) 2019.(b)(4).Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The surgery center reported that an intraocular lens (iol), model zct300 11.5 diopter was explanted due to undefined mechanical complications, wrong power/ wrong diopter.There was no surgical intervention required.A replacement lens of the same model, but different diopter (15.0) was used.It was noted that the patient is doing fine.No further information was provided.
 
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 6/18/2019.Device returned to manufacturer: yes.Device evaluation: the product was received in a lens case at the manufacturing site for evaluation.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The complaint cannot be confirmed.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specifications.A search in complaints history revealed that no similar complaints were received for this production order number.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4), and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8702176
Report Number9614546-2019-00556
Device Sequence Number2354172
Product Code HQL
UDI-Device Identifier05050474553156
UDI-Public(01)05050474553156(17)220507
Combination Product (Y/N)Y
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2022
Device Model NumberZCT300
Device Catalogue NumberZCT300U115
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 05/21/2019
Supplement Date Received by Manufacturer06/24/2019
10/25/2020
Initial Report FDA Received Date06/14/2019
Supplement Report FDA Received Date07/19/2019
11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005